MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 4 5; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 4 5; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 151820405
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent a tka with the insert in question for knee oa.When the surgeon opened the sterilized package, hair was sealed in the package.The sales rep stopped the procedure once and discussed with the sales rep whether to use it or not.The surgeon guessed that the inside of the aluminum would not be dirty, and there was only one of this size available.The surgeon decided to use it for the procedure.The surgery was completed successfully within 30 minutes delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, ¿it was reported that on (b)(6) 2025, the patient underwent a tka with the insert in question for knee oa.When the surgeon opened the sterilized package, hair was sealed in the package.The sales rep stopped the procedure once and discussed with the sales rep whether to use it or not.The surgeon guessed that the inside of the aluminum would not be dirty, and there was only one of this size available.The surgeon decided to use it for the procedure.The surgery was completed successfully within 30 minutes delay.¿ the product returned to medtech orthopaedics for evaluation.The medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis revealed that the package of the returned atune cr lt ms ins sz 4 5 presents what appears to be a hair-like material adhered to the outer surface of the sterile blister.Its is worth mentioning that the both tyvek seals were open and the involved implant was not returned for evaluation.Based on the provided information, and the lack of evidence of the initial conditions of the sterile packaging before it was open a potential cause cannot be stablished.A manufacturing record evaluation was performed for the finished device [151820405 / m61h06] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the atune cr lt ms ins sz 4 5 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device [151820405 / m61h06] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review : a manufacturing record evaluation was performed for the finished device [151820405 / m61h06] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
ATUNE CR LT MS INS SZ 4 5
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21573518
Report Number1818910-2025-03707
Device Sequence Number18229575
Product Code JWH
UDI-Device Identifier10603295541561
UDI-Public(01)10603295541561(17)320331(10)M61H06
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151820405
Device Lot NumberM61H06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer03/13/2025
05/16/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/14/2025
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown